T Nation

Low Libido During Testosterone Shots


#1

Hi guys
From my childhood I was suffering from shyness, depression , weakness excess of heart goodness , no sex drive , anxiety
Until the age of 21, I knew that I have a Low testosterone

From 07/2014 I Began to inject myself with 250mg Of testosterone enthate evrey week
My life has completely changed I get some facial hair some muscles girls give attention to me .. , And my sex drive is good.

This made me Know that evrey think is about testosterone and let me up the dosage
Until I become injecting 2000mg of testosterone per week
I was felling good
But this last Week
i feel shitty
i c'ant go outside i feel like a girl no porn movie wake me up i c'ant raise my voice i lose all my agression my gains no libido and anxiety .
i feel sleepy all the day
i sleep 18 hrs
i have no gyno I feel itchy
I lost my appetite to eat and no one give me attention I decided to write you this, wishing your help
I started thinking suicidal
help me guys


#2

[quote]Pierre07 wrote:
Hi guys
From my childhood I was suffering from shyness, depression , weakness excess of heart goodness , no sex drive , anxiety
Until the age of 21, I knew that I have a Low testosterone

From 07/2014 I Began to inject myself with 250mg Of testosterone enthate evrey week
My life has completely changed I get some facial hair some muscles girls give attention to me … , And my sex drive is good.

This made me Know that evrey think is about testosterone and let me up the dosage
Until I become injecting 2000mg of testosterone per week
I was felling good
But this last Week
i feel shitty
i c’ant go outside i feel like a girl no porn movie wake me up i c’ant raise my voice i lose all my agression my gains no libido and anxiety .
i feel sleepy all the day
i sleep 18 hrs
i have no gyno I feel itchy
I lost my appetite to eat and no one give me attention I decided to write you this, wishing your help
I started thinking suicidal
help me guys[/quote]

let me guess… you’re not taking anything to control estrogen?


#3

X2 on the need of an AI. Lol @ excess of heart goodness.

SB


#4

low testosterone is the new hardgainer


#5

i take nolva 20 mg ED
but still felling shitty


#6

Please go see a doctor. You sound like you need therapy too.


#7

Thx dt79
if im runing 2000 mg
it’s more than a TRT normally it will make you feel great strong and upgrade your libido
but i fell sick
no libido shyness anxiety depression and i c’ant eat
in the first times when i start using T i sleep 3 hours i wake up like a hulk i go to gym i workout 2 hours with 20 min of cardio
now i sleep 18 hrs and still felling tired c’ant go outside because i know that evrey gonna laugh at my case


#8

Go to a doctor. You are taking the wrong thing for estrogen, but you need help. 2000mg is a lot. You need to see a doctor and tell him what you’ve done.


#9

Dude,

If you are relying on excessive doses to feel “normal”, either you have another underlying medical condition, or you are fooling yourself and spiraling into addiction.

Yes, your current state is likely due to high estrogen, but fixing this won’t solve your real problem.


#10

[quote]dt79 wrote:
Dude,

If you are relying on excessive doses to feel “normal”, either you have another underlying medical condition, or you are fooling yourself and spiraling into addiction.

Yes, your current state is likely due to high estrogen, but fixing this won’t solve your real problem.[/quote]

how i can fix the converting into estrogen
about addiction i know im in addiction
i know that i live a fake life
dt79 thnks broo (y)


#11

[quote]Pierre07 wrote:

[quote]dt79 wrote:
Dude,

If you are relying on excessive doses to feel “normal”, either you have another underlying medical condition, or you are fooling yourself and spiraling into addiction.

Yes, your current state is likely due to high estrogen, but fixing this won’t solve your real problem.[/quote]

how i can fix the converting into estrogen
about addiction i know im in addiction
i know that i live a fake life
dt79 thnks broo (y)[/quote]

GO SEE A DOCTOR.


#12

I don’t know if you’re going to see a doctor, but you should. GO SEE A DOCTOR. And definitely get blood work done, at the very least.

You should also be taking Arimidex. I can’t believe you’re taking 2 grams of testosterone and no AI.


#13

[quote]flipcollar wrote:
I don’t know if you’re going to see a doctor, but you should. GO SEE A DOCTOR. And definitely get blood work done, at the very least.

You should also be taking Arimidex. I can’t believe you’re taking 2 grams of testosterone and no AI. [/quote]

i can’t move from my room
i feel like a destroyed man testosterone d’ont work for me anymore
in gym no pump
no self estem
i lost all my gains
im skinny now
Any strong voice makes me afraid like i d’ont have testosterone in my blood
and still inject my self like the past days
but i can’t feel it
all i fell is this murdered symptoms
thank you bro
hope you to help me friends


#14

oh my god, stop being such a massive mucuos secreting vagina, stop bitching about how hard your poor little life is, stop injecting yourself full of hormones that you don’t understand and GO AND SEE A DOCTOR YOU WHINY LITTLE DOUCHE


#15

So you come on a steroids forum to whine about how you feel?

If you haven’t figured out you need to see a doctor you probably have some serious mental issue.


#16

lol this was funny at first, guy is definitely a troll tho


#17

[quote]Pierre07 wrote:

[quote]flipcollar wrote:
I don’t know if you’re going to see a doctor, but you should. GO SEE A DOCTOR. And definitely get blood work done, at the very least.

You should also be taking Arimidex. I can’t believe you’re taking 2 grams of testosterone and no AI. [/quote]

i can’t move from my room
i feel like a destroyed man testosterone d’ont work for me anymore
in gym no pump
no self estem
i lost all my gains
im skinny now
Any strong voice makes me afraid like i d’ont have testosterone in my blood
and still inject my self like the past days
but i can’t feel it
all i fell is this murdered symptoms
thank you bro
hope you to help me friends[/quote]

This makes me think this is someone trying to be funny.
Either troll or somebody really fucked up that can’t be helped here.


#18

[quote]Yogi wrote:
oh my god, stop being such a massive mucuos secreting vagina, stop bitching about how hard your poor little life is, stop injecting yourself full of hormones that you don’t understand and GO AND SEE A DOCTOR YOU WHINY LITTLE DOUCHE[/quote]

LMAO you cunt.

SB


#19

[quote]Singhbuilder wrote:

[quote]Yogi wrote:
oh my god, stop being such a massive mucuos secreting vagina, stop bitching about how hard your poor little life is, stop injecting yourself full of hormones that you don’t understand and GO AND SEE A DOCTOR YOU WHINY LITTLE DOUCHE[/quote]

LMAO you cunt.

SB[/quote]

lol

sometimes being a cunt is all people understand!


#20

Solved buy a russian doctor
From the first view he was giving me an Adrenal Hormone Test
The Result
My Adrenal Glands Was Completely Shut downed
He Give 1 mg of dexamethasone
Evrey Day
0.5 mg Morning
0.5 mg Night
And My Shit Start become Alive again i Feel Good
thnks for evrey humain here was trying to help me
others who was thinking that im here to laugh
you d’ont know if you can stay Healthy forever
Today you fell good you makes a mockery of others
Tomorrow you can weakup sick like a girl
stay cool with people in all of your moods
this is it